MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS BASIXCOMPAK¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC

MERIT MEDICAL SYSTEMS BASIXCOMPAK¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Catalog Number IN4430/K
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that upon inserting a stent, the ring on the inflator body became unscrewed, causing a delay in the deflation of the stent balloon.After tightening the ring, the balloon deflated successfully.Urgent replacement of the inflator to continue the procedure.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot were identified.

Brand Name
BASIXCOMPAK¿
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909986
Report Number1721504-2025-00307
Device Sequence Number9130801
Product Code DXT
UDI-Device Identifier00884450638354
UDI-Public00884450638354
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K884913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4430/K
Device Lot NumberI3074770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown